# SDR ASAA2016073017555

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 38,142 hours, 11,369 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER TANK FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED WITH 1000 LBS OF CENTER TANK FUEL REMAINING.  ACFT GROUNDED.  SUSPECT RIGHT CENTER FUEL PUMP LOST ITS PRIME.   RIGHT CENTER TANK LOW PRESSURE LIGHT EXTINGUISHED WITH SWITCH SELECTED ON AFTER FUELING AND PRIMING OF PUMP.  OKAY FOR CONTINUED SERVICE.
